Alert archive / New Jersey / Areal Flood Warnings in 2008

Areal Flood Warning 20, NWS Philadelphia/Mount Holly

December 12, 2008Burlington County, Monmouth County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 12, 2008, 7:42 PM EST for Burlington County, Monmouth County, Ocean County, New Jersey. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 12, 2008, 7:42 PM EST (00:42 UTC)
Expired
Dec 13, 2008, 3:45 AM EST
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Burlington County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2008-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2008-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 130042
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
742 PM EST FRI DEC 12 2008

NJC005-025-029-130845-
/O.NEW.KPHI.FA.W.0020.081213T0042Z-081213T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
742 PM EST FRI DEC 12 2008

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
  EXTREME EAST CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
  OCEAN COUNTY IN SOUTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF TOMS RIVER...

* UNTIL 345 AM EST SATURDAY

* AT 741 PM EST...MINOR FLOODING WAS STILL BEING REPORTED ALONG THE  
  SQUANKUM RIVER IN MONMOUTH COUNTY, AND ALONG THE NORTH BRANCH      
  METEDECONK RIVER IN OCEAN COUNTY. THEREFORE THE AREAL FLOOD        
  WARNING HAS BEEN EXTENDED.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.

LAT...LON 4034 7396 3986 7409 3992 7409 3976 7418
      3974 7412 3967 7414 3960 7423 3963 7424
      3957 7424 3958 7424 3956 7432 3955 7426
      3954 7427 3953 7436 4004 7445 4045 7421
      4042 7399 4046 7400 4034 7395

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 12, 3:45 PM EST, 3 hours 57 minutes earlier.

Area forecast discussion, Dec 12, 3:45 PM EST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST FRI DEC 12 2008

.SYNOPSIS...
AN INTENSE STORM SYSTEM WILL MOVE INTO THE CANADIAN MARITIMES THIS
EVENING, AS HIGH PRESSURE BUILDS INTO THE OHIO VALLEY TONIGHT. AN
UPPER LEVEL DISTURBANCE WILL CROSS OUR REGION OVERNIGHT, THEN HIGH
PRESSURE WILL SETTLE INTO OUR AREA DURING SATURDAY. THIS HIGH WILL
SLIDE TO OUR EAST SATURDAY NIGHT AND SUNDAY AS A WARM FRONT LIFTS
THROUGH THE CENTRAL GREAT LAKES REGION. A STRONG COLD FRONT IS FORECAST
TO MOVE ACROSS OUR REGION LATE MONDAY NIGHT AND TUESDAY. THE FRONT
MAY THEN STALL NEAR OR JUST TO OUR SOUTH WHILE HIGH PRESSURE
SLIDES BY WELL TO OUR NORTH. ANOTHER COLD FRONT MOVES THROUGH LATE
WEDNESDAY AND THURSDAY WITH HIGH PRESSURE TO GRADUALLY FOLLOW.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A SURFACE MAP ANALYSIS THIS AFTERNOON PLACED AN INTENSE LOW PRESSURE
SYSTEM NEAR NORTHERN MAINE WITH A TRAILING COLD FRONT WELL OFF THE
COAST. MEANWHILE, HIGH PRESSURE WAS CENTERED ACROSS THE SOUTHERN
PLAINS, WITH A STATIONARY FRONT DRAPED ACROSS PORTIONS OF THE
NORTHERN PLAINS. AN UPPER AIR ANALYSIS SHOWED A STRONG CYCLONICALLY
CURVED 300 MB JET FROM THE CENTRAL PLAINS TO THE MID ATLANTIC THEN
UP THROUGH NEW ENGLAND.

OUR LOCAL WEATHER HAS TURNED MUCH QUIETER COMPARED TO 24-HOURS AGO
AS HIGHER PRESSURE GRADUALLY BUILDS TOWARD OUR REGION TONIGHT. FIRST
THOUGH WE HAVE THE UPPER-LEVEL TROUGH AXIS THAT SLIDES ACROSS OUR
REGION. ACCOMPANYING THIS IS A SHORT WAVE AND THERE IS NOT A LOT OF
DEEP MOISTURE FOR THIS TO WORK WITH. FORECAST SOUNDINGS INDICATE THAT
STRATOCUMULUS WILL BE AROUND FOR ABOUT THE FIRST HALF OF THE NIGHT
COUPLED WITH CAA. THE MOST CLOUDS LOOK TO BE ACROSS THE CENTRAL
AND NORTHERN ZONES AS CYCLONIC FLOW ALOFT /NORTHWEST AT THE
SURFACE/ WITHIN A CAA REGIME WILL ALLOW SOME EASTERN GREAT LAKES
MOISTURE TO GET PULLED EASTWARD. MOISTURE ASSOCIATED WITH THESE
FEATURES CAN BE SEEN ON VISIBLE SATELLITE IMAGERY THIS AFTERNOON.
AS A RESULT, WE HELD ONTO CLOUDS FOR AWHILE TONIGHT, BUT THEN
THINNED THEM OUT QUITE A BIT FROM SOUTHEAST TO NORTHWEST AFTER
MIDNIGHT. THE MODELS OFTEN OVERDO THE CLOUDS, HOWEVER WITH THE
UPPER TROUGH MOVING ACROSS, THIS SHOULD MAINTAIN SOME STRATOCUMULUS
FOR MOST.

GIVEN THE CAA AND NORTHWESTERLY FLOW, SOME SNOW SHOWERS AND FLURRIES
SHOULD MAKE IT TO OUR FAR NORTHWESTERN ZONES TONIGHT. WE WILL CARRY
A 20 POP FOR ISOLATED SNOW SHOWERS AND THEN A NARROW AREA FOR SOME
FLURRIES BORDERING THIS. ELSEWHERE, WHILE A FEW FLURRIES CANNOT BE
RULED OUT WE DID NOT INCLUDE AS THE OVERALL LIFT DOES NOT APPEAR TO
BE WELL PLACED/ORGANIZED. THE PRESSURE GRADIENT WILL REMAIN TONIGHT,
ALLOWING FOR A BRISK WIND TO HANG ON. DESPITE CAA OCCURRING, WE
SHOULD BE ABLE TO LOSE MOST OF THE SURFACE GUSTS LATER THIS EVENING
THOUGH.

REGARDING TEMPERATURES, WE GENERALLY BLENDED CONTINUITY IN WITH
THE MAV GUIDANCE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE WILL SETTLE OVER THE REGION ON SATURDAY. IT APPEARS
THE PRESSURE GRADIENT WILL BE MORE PRONOUNCED IN THE MORNING, THEN
RELAXES EVEN MORE DURING THE AFTERNOON AS THE CENTER OF THE HIGH
MOVES OVERHEAD. THE AIR MASS ALOFT WILL BE IN THE PROCESS OF
MODIFYING AS THE 850 MB TEMPERATURES BOTTOM OUT EARLY IN THE
MORNING /AROUND -12C/, THEN CLIMB TO ABOUT -2C SOUTH AND -5C NORTH.
FORECAST SOUNDINGS ARE FAIRLY DRY THEREFORE A GOOD AMOUNT OF
SUNSHINE IS EXPECTED, ALTHOUGH UP NORTH MAY HOLD ONTO MORE CLOUDS
ESPECIALLY GIVEN THE LINGERING NORTHWESTERLY FLOW OFF THE EASTERN
GREAT LAKES. WHILE THE CONVECTIVE TEMPERATURES ARE VERY HIGH, THE
COLD AIR MASS SHOULD ALLOW FOR SOME STRATOCUMULUS TO DEVELOP UNDER
A SUBSIDENCE INVERSION. THE MOISTURE LAYER THOUGH IS FAIRLY SHALLOW,
THEREFORE THESE CLOUDS SHOULD BE LIMITED. AS WE HAVE WAA OCCURRING
ALOFT, SOME HIGH LEVEL CLOUDINESS MAY DEVELOP OR MOVE THROUGH AT
TIMES GIVEN NO SIGNIFICANT UPPER-LEVEL RIDGING IMMEDIATELY TO OUR
WEST.

AS THE SURFACE HIGH SLIDES TO OUR EAST SATURDAY NIGHT, A RETURN FLOW
BECOMES ESTABLISHED WITH THE FLOW BACKING TO THE WEST AND SOUTHWEST.
AS WAA CONTINUES AROUND 850 MB, SOME HIGH LEVEL AND PERHAPS MID
LEVEL CLOUDS WILL MOVE INTO THE REGION FROM WEST TO EAST. THE BEST
WAA LOOKS TO BE TO OUR WEST, THEREFORE WE TRENDED FOR THE HIGHEST
SKY COVER IN THE WESTERN ZONES SATURDAY NIGHT INTO SUNDAY. WAA
ALOFT CONTINUES SUNDAY AND SUNDAY NIGHT AHEAD OF A STRONG COLD
FRONT THAT MOVES INTO THE GREAT LAKES AND OHIO VALLEY. THE MAIN
SURFACE LOW IS FORECAST TO LIFT WELL NORTHWEST OF OUR REGION
SUNDAY NIGHT, HOWEVER INCREASING ISENTROPIC LIFT OCCURS. THE BULK
OF THIS LIFT MAY GO INTO MORE CLOUDS AS THE LOW-LEVELS SATURATE.
THE GFS TOSSES SOME LIGHT QPF INTO OUR WESTERN ZONES BY 12Z MONDAY
AND THIS MAY BE TIED TO A SPURIOUS SHORT WAVE. THE FLOW IS FROM
THE SOUTHWEST, THEREFORE WE WILL HAVE TO KEEP AN EYE ON IF
PRECIPITATION CAN DEVELOP EARLIER THAN CURRENTLY ANTICIPATED /THE
SREF ALSO HINTS AT SOME LIGHT QPF ARRIVING SOONER/. FOR NOW THOUGH,
WE KEPT THE FORECAST DRY THROUGH SUNDAY NIGHT.

AS FOR TEMPERATURES, WE GENERALLY BLENDED THE MAV GUIDANCE IN WITH
CONTINUITY. DESPITE WARMING ALOFT ON SATURDAY, WE ARE ANTICIPATING A
COLD DAY, THEREFORE WE WENT A LITTLE COLDER THAN THE MAV GUIDANCE
FOR MANY LOCALES. ANOTHER COLD NIGHT SATURDAY, DESPITE SOME
CLOUDINESS INCREASING /THE BULK OF THE CLOUDS SHOULD BE THE HIGHER
LEVEL VARIETY/. TEMPERATURES SUNDAY NIGHT ARE EXPECTED TO BE MUCH
MILDER AS INCREASING CLOUDINESS AND A SOUTHERLY FLOW ADVECTS
MILDER AIR INTO THE CWA.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THIS TIME FRAME IS ANTICIPATED TO START OFF ON THE QUIETER SIDE BRIEFLY,
THEN OUR WEATHER POTENTIALLY TURNS RATHER ACTIVE WITH EVEN A WARM-UP
TO START FOLLOWED BY A STEPPING DOWN SCENARIO IN THE TEMPERATURE
DEPARTMENT. THE MODEL ENVELOPE IS IN GOOD AGREEMENT/CONSISTENT IN
MAINTAINING A POSITIVELY TILTED TROUGH THAT IS FORECAST TO EXTEND
FROM ABOUT THE HUDSON BAY AREA SOUTHWESTWARD TOWARD CALIFORNIA.
WHILE THE OVERALL SYNOPTIC SETUP IS AGREED UPON, THE DETAILS
REVOLVING AROUND SHORT WAVE ENERGY EMBEDDED IN THE VICINITY OF
HUDSON BAY AND ACROSS THE WEST ARE MORE UNCERTAIN. HPC USED FOR MONDAY
AND TUESDAY A BLEND OF THE OPERATIONAL GFS AND ECMWF. BEYOND TUESDAY,
THERE ARE DIFFERENCES IN LOCATION AND INTENSITY OF THE LEAD STRONG
SHORT WAVE DROPPING DOWN ALONG OR OFFSHORE OF THE CENTRAL AND
SOUTHERN CALIFORNIA COASTS, AND WITH ANOTHER SHORT WAVE DROPPING
SOUTHWARD THROUGH THE INTERIOR BRITISH COLUMBIA REGION. HPC
MENTIONED THAT THE ENSEMBLE MEANS ARE IN BETTER AGREEMENT
LOCATION-WISE WITH THESE SHORT WAVES THAN THE OPERATIONAL MODELS
AND A BLEND OF THE OPERATIONAL ECMWF AND THE ECMWF MEAN WITH
INCREASING MEAN USAGE WITH TIME WAS UTILIZED. GIVEN THE INCREASING
UNCERTAINTY WITH THE DETAILS FOR THURSDAY AND FRIDAY, THERE IS
LOWER CONFIDENCE, ESPECIALLY WITH THE THERMAL PROFILES.

THIS SYNOPTIC SETUP CAN BE TRICKY IN THE EAST AS A SOUTHWESTERLY
FLOW ALOFT IS ADVERTISED WITH A MEAN TROUGH ESTABLISHED IN THE
WESTERN STATES AND A RIDGE ACROSS THE SOUTHEASTERN STATES. THE
SHORT WAVE ENERGY EJECTING NORTHEASTWARD FROM THE WESTERN TROUGH
MANY TIMES INTRODUCES INCREASED DIFFICULTY FOR THE MODEL GUIDANCE.
GIVEN THIS, WE LEANED MORE TOWARD THE HPC GUIDANCE MENTIONED
ABOVE. THIS LEADS TO HIGH PRESSURE OFF TO OUR EAST ON MONDAY,
ALLOWING FOR A STRENGTHENING RETURN FLOW. THIS IS EXPECTED TO
ALLOW FOR MUCH MILDER AIR TO OVERSPREAD THE ENTIRE REGION AS A
LOW-LEVEL JET NEAR 50 KNOTS LIFTS ACROSS THE CWA. IT APPEARS THAT
A WELL DEFINED WARM FRONT IS NOT PRESENT AS THE THERMAL GRADIENT
WITHIN THE WAA REGIME LOOKS FAIRLY LOOSE. A STRONG COLD FRONT
HOWEVER WILL BE LURKING TO OUR WEST ON MONDAY. THE ACTUAL SURFACE
FRONT LOOKS TO BE CROSSING OUR AREA DURING TUESDAY MORNING, WITH A
SHOT OF CAA SETTLING IN. THIS BOUNDARY THEN LOOKS TO EITHER STALL
TO OUR SOUTH OR REORGANIZE INTO A WARM FRONT TO OUR WEST AS WAA
STRENGTHENS IN THE OHIO VALLEY. A THERMAL GRADIENT AT 850 MB LOOKS
TO LURK FROM NEW ENGLAND WESTWARD THROUGH THE GREAT LAKES, HOWEVER
GIVEN THE UPPER-LEVEL FLOW, THE COLDEST AIR LOOKS TO REMAIN TO
OUR NORTH. ANOTHER COLD FRONT IS THEN FORECAST TO SLIDE ACROSS OUR
AREA LATE WEDNESDAY, WITH HIGH PRESSURE BUILDING TOWARD THE AREA
THURSDAY INTO FRIDAY. WE MAY HAVE TO WATCH THIS SURFACE HIGH AS IT
COULD PUSH MUCH COLDER AIR INTO OUR REGION. THE FRONT MAY ALSO
STALL TO OUR SOUTH ALTHOUGH IT IS UNCERTAIN IF ADDITIONAL ENERGY
WILL TRACK TOWARD OUR REGION. WE WILL CONTINUE TO CARRY CHC POPS
FROM TIME TO TIME, WITH THE GREATEST LATER MONDAY AND TUESDAY WITH
THE FRONTAL PASSAGE. FOR NOW, WE WILL HOLD POPS TO HIGH CHC. WE
WENT WITH A GENERIC RAIN/SNOW MIX FOR MOST AREAS WITH THE SLIGHT
CHC AND CHC POPS MAINLY LATER IN THE PERIOD, GIVEN THE FORECAST
SURFACE TEMPERATURES AND LOW CONFIDENCE ON THE POSITION OF THE
FEATURES TO DETERMINE THERMAL PROFILES FOR FREEZING RAIN.

WE FOLLOWED FAIRLY CLOSELY WITH THE HPC GUIDANCE, HOWEVER DID MAKE
SOME ADJUSTMENTS AFTER COLLABORATING WITH OUR NEIGHBORING OFFICES.
THAT IS ALL FOR NOW. THANKS TO THE SURROUNDING OFFICES, MARFC AND
HPC FOR THE COLLABORATION TODAY. HAVE A GOOD ONE

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

GUSTY WEST-NORTHWEST WINDS WILL BEGIN TO DIMINISH AROUND DUSK.
BROKEN, MAINLY LOW VFR CEILINGS MAY SCATTER FOR A WHILE BEFORE A
SURFACE TROUGH ROTATES THROUGH AND PROBABLY CAUSES MORE VFR CEILINGS
TO DEVELOP. THAT TROUGH SHOULD BE THROUGH BEFORE DAYBREAK, AND WE
SHOULD SEE CEILINGS DISSIPATE. WINDS WILL PICK UP AGAIN AFTER
DAYBREAK, BUT NOT TO LEVELS AS STRONG AS THOSE OF TODAY. VSBYS
SHOULD BE UNRESTRICTED THROUGH THE PERIOD.

OUTLOOK...
GENERALLY VFR CONDITIONS ARE EXPECTED OVER THE WEEKEND AND MONDAY.
THE NEXT SHOT AT ORGANIZED PRECIPITATION SHOULD OCCUR OVERNIGHT
MONDAY INTO TUESDAY WITH POSSIBLE MVFR OR IFR CONDITIONS DEVELOPING
AGAIN.

&&

.MARINE...
LATEST GUIDANCE KEEPS OUR WINDS AROUND ADVISORY LEVELS ON THE OCEAN
WATERS UNTIL OR SHORTLY AFTER 12Z SATURDAY. THAT IS THE TIME TO
WHICH WE WILL CARRY THE ADVISORY OVER THE ATLANTIC PORTION OF OUR
WATERS. WE WILL DO THE SAME FOR THE LOWER BAY, SINCE ON A NORTHWEST
FLOW THEY TEND TO FUNNEL AND WINDS THERE RESEMBLE OCEAN WINDS. WE
WILL CONTINUE WITH AN EXPIRATION TIME OF 05Z FOR THE UPPER BAY.

AFTER THAT WE EXPECT A PERIOD IN WHICH NO ADVISORY IS NECESSARY AS
HIGH PRESSURE BUILDS INTO AND OVER OUR MARINE AREA. THE NEXT CHANCE
FOR ADVISORY CONDITIONS WILL BE ON MONDAY IN THE SOUTHERLY GRADIENT
PRECEDING THE NEXT COLD FRONT.

&&

.HYDROLOGY...
ON AVERAGE, 2 TO 4 INCHES OF RAIN FELL ACROSS THE ENTIRE AREA WITH
THE RECENT STORM. THIS CREATED FLOODING IN SEVERAL AREAS. FLOOD
WARNINGS REMAIN IN EFFECT FOR THE MILLSTONE RIVER AT BLACKWELLS
MILLS, THE RARITAN RIVER AT MANVILLE AND THE RARITAN RIVER AT
BOUND BROOK. THERE ARE SEVERAL FORECAST POINTS ABOVE FLOOD STAGE
IN THE PASSAIC BASIN. THE STAGE ON THE BRANDYWINE CREEK AT CHADDS
FORD IS FALLING AND SHOULD LOWER BELOW FLOOD STAGE THIS EVENING.
A SPECIAL RIVER STATEMENT WAS ISSUED FOR THE DELAWARE RIVER AS A
SIGNIFICANT WITHIN BANKS RISE IS OCCURRING. REFER TO THE FLOOD
WARNINGS AND STATEMENTS AS WELL AS THE ADVANCED HYDROLOGIC
PREDICTION SERVICE /AHPS/ PAGE LINKED FROM OUR HOMEPAGE FOR THE
LATEST INFORMATION.

NOTE: A PUBLIC INFORMATION STATEMENT /PNS/ HAS BEEN ISSUED REGARDING
RAINFALL TOTALS AS WELL AS SOME ICE ACCUMULATIONS.

&&

.TIDES/COASTAL FLOODING...
HIGH TIDE HAS PASSED OVER THE TIDAL DELAWARE, AND THE THREAT OF
HYBRID TIDAL/RAINFALL FLOODING HAS ENDED. WATER FROM RAINFALL TAKES
A WHILE TO MOVE DOWN THE DELAWARE RIVER BASIN, BUT THE NEXT HIGHER
HIGH TIDE IS NOT UNTIL SATURDAY AFTERNOON. BECAUSE OF THIS, AND
BECAUSE THE BULK OF THE PRECIPITATION OCCURRED FROM CENTRAL NEW
JERSEY AND SOUTHEASTERN PENNSYLVANIA SOUTHWARD, WE ARE NOT GOING TO
ISSUE ANY ADVISORIES FOR TOMORROW AT THIS TIME. OF COURSE, WE WILL
MONITOR THE SITUATION.

WE DO NOT THINK THAT BLOWOUT TIDES ARE A PROBLEM IN THIS SITUATION.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR ANZ431-
     450>455.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ430.

&&

SYNOPSIS...GORSE
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...GORSE/HPC
AVIATION...DELISI
MARINE...DELISI
HYDROLOGY...GORSE
TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Dec 12, 3:55 PM EST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EST FRI DEC 12 2008

NJZ001-007-008-PAZ054-055-060>062-131830-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
355 PM EST FRI DEC 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
131830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
355 PM EST FRI DEC 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-131830-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-131830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
355 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 3:42 AM ESTAreal Flood WarningPHIBurlington, Ocean6 hr

Nearby

Areal Flood Warnings in New Jersey, 2008Every areal flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.